Advanced Search
MyIDEAS: Login to save this article or follow this journal

Foreign Investment Inflows And Industrial Sector Growth In India- An Empirical Study

Contents:

Author Info

  • Mousumi Bhattacharya

    (Army Institute of Management Kolkata India)

Registered author(s):

    Abstract

    The paper aims to study the causal relationship between foreign investmentinflows and industrial sub-sectors growth pattern of the Indian economy during the postliberalization period (1996-97:Q1 to 2009-10:Q2). The stationarity of the variables beingchecked than Granger causality test is conducted in a multivariate VAR framework at VECMform to identify if any causal relationship is there amongst the variables. Regression analysisis also done with the same dataset. It is seen that industrial sector at the sub-sectoral levelinfluences foreign investment inflows.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://oeconomica.uab.ro/upload/lucrari/1420121/17.pdf
    Download Restriction: no

    Bibliographic Info

    Article provided by Faculty of Sciences, "1 Decembrie 1918" University, Alba Iulia in its journal Annales Universitatis Apulensis Series Oeconomica.

    Volume (Year): 1 (2012)
    Issue (Month): 14 ()
    Pages: 17

    as in new window
    Handle: RePEc:alu:journl:v:1:y:2012:i:14:p:17

    Contact details of provider:

    Related research

    Keywords: Foreign investment inflows; Granger causality; industrial sector growth;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. James G. MacKinnon & Alfred A. Haug & Leo Michelis, 1996. "Numerical Distribution Functions of Likelihood Ratio Tests for Cointegration," Working Papers 1996_07, York University, Department of Economics.
    2. Kwiatkowski, Denis & Phillips, Peter C. B. & Schmidt, Peter & Shin, Yongcheol, 1992. "Testing the null hypothesis of stationarity against the alternative of a unit root : How sure are we that economic time series have a unit root?," Journal of Econometrics, Elsevier, vol. 54(1-3), pages 159-178.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:alu:journl:v:1:y:2012:i:14:p:17. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dan-Constantin Danuletiu).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.